Repositorio de producción científica de la Universidad de Sevilla

Generalized modified slash Birnbaum–Saunders distribution


Advanced Search
Opened Access Generalized modified slash Birnbaum–Saunders distribution

Show item statistics
Export to
Author: Reyes Rocabado, Jimmy
Barranco Chamorro, Inmaculada
Gallardo Mateluna, Diego
Gómez Geraldo, Héctor
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2018
Published in: Symmetry, 10 (724), 1-18.
Document type: Article
Abstract: In this paper, a generalization of the modified slash Birnbaum-Saunders (BS) distribution is introduced. The model is defined by using the stochastic representation of the BS distribution, where the standard normal distribution is replaced by a symmetric distribution proposed by Reyes et al. It is proved that this new distribution is able to model more kurtosis than other extensions of BS previously proposed in the literature. Closed expressions are given for the pdf (probability density functio), along with their moments, skewness and kurtosis coefficients. Inference carried out is based on modified moments method and maximum likelihood (ML). To obtain ML estimates, two approaches are considered: Newton-Raphson and EM-algorithm. Applications reveal that it has potential for doing well in real problems.
Size: 505.6Kb
Format: PDF


DOI: 10.3390/sym10120724

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)